# SDR FTU2004F00000

- Difficulty date: March 25, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N7147C
- Make and model: Piper PA-23-250
- Aircraft serial: 274472
- Engine: Lyc TIO540*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE AIRCRAFT WAS TAXIING OUT TO THE RUNWAY FOR TAKE OFF.  THE LT MAIN WHEEL TIRE WENT FLAT.  AIRCRAFT WAS TOWED TO MAINTENANCE AND THE INNER WHEEL HALF RIM WAS FOUND CRACKED AT THE RIM RADIUS FOR APPROX. 5 INCHES ALONG THE RIM.  THE TIRE WAS ALSO DAMAGED AND UNSERVICEABLE FOR FURTHER USE.  NO OTHER DAMAGE FOUND THROUGHOUT THE LANDING GEAR.
